# SDR IXXA05SMN238S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Xfs 342.500
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEFT WING CTR L/E LWR INTERNAL DOUBLER CRACK 2 AT STA XFS 342.500.  REMOVED CRACKED INTERNAL DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  FABRICATED NEW INTERNAL DOUBLER (AL7075T6 0.090”) IAW DC8 SRM 57-3-1 FIG 4.  CLEANED, TREATED, PRIMED AREA + INTERNAL DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED INTERNAL DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
